75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Ribociclib- excessive tears and dry eyes

3 REPLIES 3
MummyM
Member

Re: Ribociclib- excessive tears and dry eyes

Hi Christine

I am on Palbociclib and have been for three years. I suffer terribly with dry eyes which means they constantly water and my nose runs! Although not Ribociclib it is the same family of drugs.

The only thing I was advised is Xaolin eye drops and antihistamine tablets. Both help slightly but it is just something I have had to get used to and put up with I'm afraid. 

Sorry I couldn't have been more help x

Jill1998
Community Champion

Re: Ribociclib- excessive tears and dry eyes

Jill1998
Community Champion

Re: Ribociclib- excessive tears and dry eyes

You could maybe ask about this in the Ask the Nurses section ?

ChristineP22
Member

Ribociclib- excessive tears and dry eyes


Since starting Ribociclib a few months ago my eyes are watering excessively. Anyone else having (had) this and ideas on what to do?